MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL NEEDLE
Model Number 021163-29A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(6) distribution subsidiary pajunk medical ltd.Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
Irn#: (b)(4).Whilst performing a spinal anaesthetic the plastic hub of the needle broke away from the metal needle, leaving the metal needle sticking out of the patients back.No excessive force was used.This is the only report of such an incident in our anaesthetic department.
 
Event or Problem Description
Irn#:(b)(4).Whilst performing a spinal anaesthetic the plastic hub of the needle broke away from the metal needle, leaving the metal needle sticking out of the patients back.No excessive force was used.This is the only report of such an incident in our anaesthetic department.
 
Additional Manufacturer Narrative
Based on clinical assessment and risk assessment this file is consideed as closed.

Brand Name
SPROTTE
Common Device Name
SPINAL NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key10369803
Report Number9611612-2020-00007
Device Sequence Number2408967
Product Code BSP
UDI-Device Identifier14048223026950
UDI-Public14048223026950
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2024
Device Model Number021163-29A
Device Catalogue Number021163-29A
Device Lot Number1311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2020
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;